# SDR AALA202211021730

- Difficulty date: October 26, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE MAIN FRAME FORWARD SIDE ATTACH ANGLE LOCATED AT BS 500H AND S26L. REPLACED ATTACH ANGLE PER SRM 51-40-02-0G.
